2 days trekking namha national park
Two days (one night) hike in the breathtaking tropical forests of Namha National Park. Generous in thrilling views and abundant of wild-life the trail runs deep into the heart of the Protected Area.
Tread care-free in the magnificent primary jungles and lose count of the passing hours in the picturesque tribal villages, nestled cosily amongst wild nature.
The program is different if chosen the 1 day or 2 days option.
Please contact us to get more info.
Difficulty: Easy - Moderate
Return: 02:00 or 04:00pm
Difficulty: Easy - Moderate
09:00. Meeting point at the office. 30 minutes ride by tuk-tuk to the beginning of the hiking trail.
10:00. 4-5 hours hike and 500 meters of gradual elevation to Ban Nalan village( Khamu people. The walk starts up through a thick rain forest and until lunch time is lead by a guide from the local communities. In the afternoon the trail enters an impressive and awe- inspiring primary jungle eventually giving way to a tiny oasis of rice pad- dies, banana trees and cultivated land.
03:00. Reaching Ban Nalan village. Almost completely cut off from the rest of Laos and existing in a 'jungle bubble' it presents a great possibility to experience the unique culture of Khamu people. Taking a rest, swimming in the river and/or having a walk around. Sleeping in an Eco-lodge.
DAY 2 option 1
Duration: 6-7 hours
09:00. Waking up and breakfast. 10:00. 2-3 hours hike. A pleasant walk along Namha river, through large trees, new bamboo growths and tiny tribal villages. The cultivated lands of Namkoy village mean meet- ing the Lantan minority and taking a lunch break.
01:00. The afternoon brings 3-4 hours hike and 300 meters of gradual to steep elevation. The trail enters an area of pristine primary jungle—a habitat of many birds species and half a millennia old trees.
04:00. After a steep descent and some astonishing views as far as Luang Namtha the trek finishes at Namlue village Lantan tribe. From there it is a short tuk-tuk ride back to the office.
DAY 2 option 2
Duration: 5 hours
09:00. Waking up and breakfast.
10:00. 2 hours hike and 150 meters of gradual elevation. The trail winds through primary and secondary tropical forests. There are no villages on the way and wild nature vibrates in the air.
12:00. Lunch Lao-style picnic in the jungle. Gradual descent through beautiful forest to the Khamu minority Chalermsouk village.
02:00. The trek finishes at the rice paddies near the road. From there it is an hour ride by tuk-tuk back to the office.
PRICE OF THE TOUR
The price may vary according to the number of participants and moment of the year.
Please use the form below to send us an email and get the updated info.
THE PRICE INCLUDES
Local English-speaking guide
Local minority guide Accommodation
Meals: Laotian style (4 meals)
Government tax and service charges